A Quantity-Quantity Algorithm for Planning Under Increasing Returns to Scale

Crémer, Jacques (1977) A Quantity-Quantity Algorithm for Planning Under Increasing Returns to Scale. Econometrica, 45 (6). pp. 1339-1348.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1206
Item Type: Article
Language: English
Date: September 1977
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:54
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:1206
URI: http://publications.ut-capitole.fr/id/eprint/2366

Actions (login required)

View Item View Item